# SDR UF6A960707

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH6641PB
- Condition: Failed
- Location: Nr 1
- Part time: 7,278 hours
- Component: Leland
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWA - FLT 5758 - CAPTAINS EFIS INOP.  NR 1 INVERTER WAS FLUCTUATING 100V TO 150V.  SMELL OF SMOKE IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED NR 1 INVERTER.  SYSTEM OPS CHECK GOOD.  (M)
